# SDR DALA2021010204364

- Difficulty date: December 29, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Bs 1377-1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION WAS FOUND ON THE RT SIDE PANEL BETWEEN STA 1377 AND STA 1380 (C2), IN REFERENCE TO NRC 00230.  NRC 00759 (CORROSION LEVEL 2) RT SIDE PANEL BETWEEN STA 1377 AND STA 1380 WAS REPAIRED, PER B757-300 SRM 53-00-53-2R-2.
